# SDR MALA030140

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3396, HYDRAULIC ACCUMULATOR PRESSURE WENT TO ZERO AND THE HYDRAULIC PUMP DID NOT RUN IN AUTO.  CREW DECLARED AN EMERGENCY AND LOWERED THE GEAR USING EMERGENCY EXTENSION METHOD (EXPLOSIVE BOLTS).  CREW BLEW BOLTS TO DROP GEAR AND AIRCRAFT LANDED WITHOUT INCIDENT.
